# SDR AU970203

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3411 · Pitot/Static System
- Part: Cover
- Part number: HTC7476PP
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PITOT PROBE BLOCKED BY A PIECE OF PITOT PROBE COVER MATERIAL
